A differential geometric characterization of symmetric spaces of higher rank
Publications Mathématiques de l'IHÉS, Volume 71  (1990), p. 33-44
@article{PMIHES_1990__71__33_0,
     author = {Eberlein, Patrick and Heber, Jens},
     title = {A differential geometric characterization of symmetric spaces of higher rank},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {71},
     year = {1990},
     pages = {33-44},
     zbl = {0722.53041},
     mrnumber = {91j:53022},
     language = {en},
     url = {http://www.numdam.org/item/PMIHES_1990__71__33_0}
}
Eberlein, Patrick; Jens Heber. A differential geometric characterization of symmetric spaces of higher rank. Publications Mathématiques de l'IHÉS, Volume 71 (1990) , pp. 33-44. http://www.numdam.org/item/PMIHES_1990__71__33_0/

[Ba1] W. Ballmann, Axial isometries of manifolds of nonpositive curvature, Math. Ann., 259 (1982), 131-144. | MR 83i:53068 | Zbl 0487.53039

[Ba2] W. Ballmann, Nonpositively curved manifolds of higher rank, Annals of Math., 122 (1985), 597-609. | MR 87e:53059 | Zbl 0585.53031

[BBE] W. Ballmann, M. Brin and P. Eberlein, Structure of manifolds of nonpositive curvature, I, Annals of Math., 122 (1985), 171-203. | MR 87c:58092a | Zbl 0589.53047

[BBS] W. Ballmann, M. Brin and R. Spatzier, Structure of manifolds of nonpositive curvature, II, Annals of Math., 122 (1985), 205-235. | MR 87c:58092b | Zbl 0598.53046

[Be] M. Berger, Sur les groupes d'holonomie homogène des variétés à connexion affine et des variétés riemanniennes, Bull. Soc. Math. France, 83 (1953), 279-330. | Numdam | MR 18,149a | Zbl 0068.36002

[BGS] W. Ballmann, M. Gromov and V. Schroeder, Manifolds of nonpositive curvature, Basel, Birkhäuser, 1985. | MR 87h:53050 | Zbl 0591.53001

[BO] R. Bishop and O'Neill, Manifolds of negative curvature, Trans. Amer. Math. Soc., 145 (1969), 1-49. | MR 40 #4891 | Zbl 0191.52002

[BS] K. Burns and R. Spatzier, Manifolds of nonpositive curvature and their buildings, Publ. Math. IHES, 65 (1987), 35-59. | Numdam | MR 88g:53050 | Zbl 0643.53037

[E1] P. Eberlein, A differential geometric characterization of symmetric spaces of noncompact type and rank at least two, preprint, 1987.

[E2] P. Eberlein, Geodesic flows on negatively curved manifolds, I, Annals of Math., 95 (1972), 492-510. | MR 46 #10024 | Zbl 0217.47304

[E3] P. Eberlein, Isometry groups of simply connected manifolds of nonpositive curvature, II, Acta Math., 149 (1982), 41-69. | MR 83m:53055 | Zbl 0511.53048

[E4] P. Eberlein, Rigidity of lattices of nonpositive curvature, Erg. Th. Dynam. Sys., 3 (1983), 47-85. | MR 86f:53049 | Zbl 0521.53045

[E5] P. Eberlein, Symmetry diffeomorphism group of a manifold of nonpositive curvature, II, Indiana Univ. Math. Jour., 37 (1988), 735-752. | MR 90e:53050 | Zbl 0676.53054

[EO] P. Eberlein and B. O'Neill, Visibility manifolds, Pacific J. Math., 46 (1973), 45-109. | MR 49 #1421 | Zbl 0264.53026

[GKM] D. Gromoll, W. Klingenberg and W. Meyer, Riemannsche Geometrie im Grossen, Lecture Notes in Math., vol. 55, Berlin, Springer, 1968. | MR 37 #4751 | Zbl 0155.30701